DBLP BibTeX Record 'journals/ijfcs/ChinTZ10'

@article{DBLP:journals/ijfcs/ChinTZ10,
  author    = {Francis Y. L. Chin and
               Hing-Fung Ting and
               Yong Zhang},
  title     = {One-Space Bounded Algorithms for Two-Dimensional Bin Packing},
  journal   = {Int. J. Found. Comput. Sci.},
  volume    = {21},
  number    = {6},
  year      = {2010},
  pages     = {875-891},
  ee        = {http://dx.doi.org/10.1142/S0129054110007611},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}